MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE CONVENIENCE KIT; SPINAL TRAY

MEDLINE INDUSTRIES, LP MEDLINE CONVENIENCE KIT; SPINAL TRAY
Catalog Number PAIN1393
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, the "anesthesiologist states that he was performing the spinal block injection for a c-section.There was good csf return before and after the injection.After 10 minutes, the patient was only slightly numb in the lower limbs and toes.Not enough to perform the procedure.The provider proceeded by performing an epidural, and the c -section was performed.There was no patient harm during this process, but it delayed the procedure by an hour due to troubleshooting".The provider is questioning whether the correct medication was in the tray.There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, the "anesthesiologist states that he was performing the spinal block injection for a c-section.There was good csf return before and after the injection.After 10 minutes, the patient was only slightly numb in the lower limbs and toes.

Brand Name
MEDLINE CONVENIENCE KIT
Common Device Name
SPINAL TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key24424432
Report Number1417592-2026-00140
Device Sequence Number12246954
Product Code OJH
UDI-Device Identifier10193489629965
UDI-Public10193489629965
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN1393
Device Lot Number25HMB657
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale